i have a relative who has been given quinine by her doctor for muscle spasms, she has found that since taking it, her faeces has been black in colour. Is the quinine the cause of this it is not noted as a side effect of quinine.
7 Dec 2009
No, not usually. You should see your doctor if it continues especially if there is any sign of blood.
You can see a list of quinine side-effects here:
- Quinine Information for Consumers
- Quinine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quinine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a closed T.B.I. ,a C-2 fracture, and also during 45 coma developed Heterotopic Ossification & now suffer with spastic hypertonia. My left ...
1 answer • 12 Nov 2010
... 1_10mg tab every 8 hrs as have taken 7 so far witn only a little relief I am on complete bed rest
1 answer • 17 Dec 2011
I cant be still and been up all night. As soon as I lay day it starts. I cant be still esp in my hands and arms
1 answer • 29 Dec 2011
Every 3 months for the last 2 years I have Botox injections for muscle spasm in my back. I have noticed a problem with my speech. Is there any ...
1 answer • 22 Mar 2014
I'm looking for a suitable, non-narcotic solution to a recent spasm starting at the shoulder and traveling down the rib cage. Root cause may ...
2 answers • 25 Jan 2015